# SDR FDEA201107202858

- Difficulty date: July 20, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363713
- Condition: Corroded
- Location: Bs 370-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA 370-480, LBL 24.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2,   FABRICATED NEW SEAT TRACK SECTION IAW SRM 53-10-2 FIG 7A & SRM 53-10-2 FIG 7, INSTALLED SEAT TRACK SECTION IAW SRM 51-30-2 & 51-10-2.
